Discussions that mention lortab

Addiction & Recovery board


Hi everyone, I'm new here, but have been 'lurking' for a while. I am ashamed to say that I have an opiate addiction - Lortab 5. It's not totally out of control, I usually take 2or 3 per day; my problem is that I absolutely LOVE the way it makes me feel. I really enjoy it ... life is crap,and it makes everything so much better - is it really so bad, when it makes me such a nicer person to be around?
Hi Charmin,

I too understand so much exactly how you feel. But, I'm a little confused on what it is you're asking.

But, maybe I can help if I myself ask a couple of things. If you don't mind, how old are you and how long have you been taking Lortab? Sounds silly, but these variables actually matter in addiction, dependence, tolerance, etc...

Hope I can help
Shay
:cool:
You may not listen.... I didn't either. You should do everything possible not to continue. Lortab, hydrocodone, oxycontin, etc are all opiods. This is a synthetic opiate. Yes, opiate... like opium and heroin. There is a reason why you like it. It is the same reason that people are addicted to the other opiates. Does it make you feel good? Give you energy? Make you talkative and happy ? Of course it does. You will need more and more just to keep the same effect and in a short period of time. After a while you will not get the buzz but will require it to feel "normal". When you run out.. and you will run out, you will experience withdrawls from hell. Three to four days of incapacitating withdrawls. Once they end you should prepare for the depression. In the mean time, all the people around you who you thought loved the new energetic you, are actually suffering and you will have to face that too. I wish I could have understood this. I have never done heroin. I got hooked on hydrcodone (lortab is a brand name for hydrocodone). It is a slippery slope and I reiterate the other persons advice to implore you to stop before it is too late. Tell someone too. You need all the support you can get. Now, don't say you were never warned...
Sincerely,
MS1